Commutators of BMO functions with spectral multiplier operators

The Anh Bui*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


Let L be a non-negative self adjoint operator on L 2(X) where X is a space of homogeneous type. Assume that L generates an analytic semigroup e- tL whose kernel satisfies the standard Gaussian upper bounds. By the spectral theory, we can define the spectral multiplier operator F(L). In this article, we show that the commutator of a BMO function with F(L) is bounded on L p(X) for 1 < p < ∞ when F is a suitable function.

Original languageEnglish
Pages (from-to)885-902
Number of pages18
JournalJournal of the Mathematical Society of Japan
Issue number3
Publication statusPublished - 2012


Dive into the research topics of 'Commutators of BMO functions with spectral multiplier operators'. Together they form a unique fingerprint.

Cite this